# SDR UIEA2017091501672

- Difficulty date: September 14, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,586 hours, 14,169 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 20225225
- Part serial: 10812740
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP EICAS DISPLAYED WITH AFT CABIN AUTO INOPERATIVE LIGHT ILLUMINATED DURING TAXI.  REMOVED AND REPLACED THE AFT CABIN TRIM AIR VALVE ACTUATOR IAW AMM 21-61-07, OPS CHECKED GOOD.
